# SDR GTIA9700409

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DTW - FLT 703 - AFTER LEVELING AT CRUISE ALTITUDE, LEFT GENERATOR TRIPPED OFF LINE.  SEVERAL RESET ATTEMPTS WERE UNSUCCESSFUL.  USED APU TO CARRY LEFT BUSS.  AFTER APPROXIMATELY 15 MINUTES, APU GENERATOR TRIPPED OFF LINE, WOULD'NT RESET.  HOWEVER, LEFT GENERATOR DID RESET AND STAYED ON LINE.  SEVERAL MINUTES LATER AN AC CROSS-TIE LOCKOUT OCCURRED, LTR VOLTS AND FREQS NORMAL.  PERFORMED OPERATIONAL CHECKOUT OF AC GENERATION SYSTEM IAW DC 9 MM 24-20-0.  SYSTEM CHECKED NORMAL. NO MALFUNCTIONS NOTED.  (M)
